# SDR UPS05444175

- Difficulty date: March 13, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 1920 - 2040 LBL 95 SEAT TRACK & FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.045 X 1 X 3 INCH, EXCEED SRM 53-10-01 FIG 1 LIMIT.  SEAT TRACK REPLACED AS PER SRM 51-10-01 PG 9.
